| Model Number |
204108 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported mobility, not enough bone and inadequate bone quality/bone quantity.
Event or Problem Description
Mobility, not enough bone and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.